# SDR DALA2017092707124

- Difficulty date: September 22, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 53,142 hours, 19,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE SKIN STATION 727F-727G STRINGERS S-27R - S-27L AFT ATG ANTENNA EXISTING ELONGATED HOLES. MAINTENANCE REPAIRED PER ERA 551111-14.
